Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

New factors of Fermat numbers


Author: Gary B. Gostin
Journal: Math. Comp. 64 (1995), 393-395
MSC: Primary 11Y05; Secondary 11A51
MathSciNet review: 1265015
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Forty-six new factors of Fermat numbers are given, along with a summary of the search limits.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11Y05, 11A51

Retrieve articles in all journals with MSC: 11Y05, 11A51


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1995-1265015-9
PII: S 0025-5718(1995)1265015-9
Article copyright: © Copyright 1995 American Mathematical Society